zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized variational inequalities. (English) Zbl 0471.49007

49J40Variational methods including variational inequalities
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47H05Monotone operators (with respect to duality) and generalizations
65K10Optimization techniques (numerical methods)
[1]Auslender, A.,Problems de Minimax via l’Analyse Convexe et les Inegalites Variationelles: Theorie et Algorithmes, Springer-Verlag, Berlin, Germany, 1972.
[2]Brézis, H.,Operateurs Maximaux Monotones, North Holland, Amsterdam, Holland, 1973.
[3]Browder, F. E.,Existence and Applications of Solutions of Nonlinear Variational Inequalities, Proceeding of the National Academy of Sciences of the USA, Vol. 56, pp. 1080-1086, 1966. · Zbl 0148.13502 · doi:10.1073/pnas.56.4.1080
[4]Hartman, P., andStampacchia, G.,On Some Nonlinear Elliptic Differential-Functional Equations, Acta Mathematica, Vol. 115, pp. 271-310, 1966. · Zbl 0142.38102 · doi:10.1007/BF02392210
[5]Lions, J. L., andStampacchia G.,Variational Inequalities, Communications of Pure and Applied Mathematics, Vol. 20, pp. 493-519, 1967. · Zbl 0152.34601 · doi:10.1002/cpa.3160200302
[6]Minty, G. J.,Monotone (Nonlinear)Operators in Hilbert Space, Duke Mathematics Journal, Vol. 29, pp. 341-346, 1962. · Zbl 0111.31202 · doi:10.1215/S0012-7094-62-02933-2
[7]Minty, G. J.,On the Generalization of a Direct Method of the Calculus of Variations, Bulletin of the American Mathematical Society, Vol. 73, pp. 315-321, 1967. · Zbl 0157.19103 · doi:10.1090/S0002-9904-1967-11732-4
[8]Minty, G. J.,On Some Aspects of the Theory of Monotone Operators, Theory and Applications of Monotone Operators, Edited by A. Ghizzetti, Edizioni Oderisi, Gubbio, Italy, 1968.
[9]Rockafellar, R. T.,Convex Functions, Monotone Operators, and Variational Inequalities, Theory and Applications of Monotone Operators, Edited by A. Ghizzetti, Edizioni Oderisi, Gubbio, Italy, 1968.
[10]Stampacchia, G.,Variational Inequalities, Theory and Applications of Monotone Operators, Edited by A. Ghizzetti, Edizioni Oderisi, Gubbio, Italy, 1968.
[11]Saigal, R.,Extensions of the Generalized Complementarity Problem, Mathematics of Operations Research, Vol. 1, pp. 260-266, 1976. · Zbl 0363.90091 · doi:10.1287/moor.1.3.260
[12]Moré, J. J.,Coercivity Conditions in Nonlinear Complementarity Problems, SIAM Review, Vol. 16, pp. 1-16, 1974. · Zbl 0272.65041 · doi:10.1137/1016001
[13]Ortega, J. W., andRheinboldt, W. C.,Iterative Solutions of Nonlinear Equations in Several Variables, Academic Press, New York, New York, 1970.
[14]Karamardian, S.,The Nonlinear Complementarity Problem with Applications, Part 1, Journal of Optimization Theory and Applications, Vol. 4, pp. 87-98, 1969. · Zbl 0169.06901 · doi:10.1007/BF00927414
[15]Karamardian, S.,The Nonlinear Complementarity Problem with Applications, Part 2, Journal of Optimization Theory and Applications, Vol. 6, pp. 167-181, 1969. · Zbl 0169.51302 · doi:10.1007/BF00930577
[16]Karamardian, S.,Generalized Complementarity Problem, Journal of Optimization Theory and Applications, Vol. 8, pp. 161-168, 1971. · Zbl 0208.46301 · doi:10.1007/BF00932464
[17]Karamardian, S.,The Complementarity Problem, Mathematical Programming, Vol. 2, pp. 107-129, 1972. · Zbl 0247.90058 · doi:10.1007/BF01584538
[18]Karamardian, S.,Complementarity Problems over Cones with Monotone and Pseudomonotone Maps, Journal of Optimization Theory and Applications, Vol. 18, pp. 445-454, 1976. · Zbl 0304.49026 · doi:10.1007/BF00932654
[19]Moré, J. J.,Classes of Functions and Feasibility Conditions in Nonlinear Complementarity Problems, Mathematical Programming, Vol. 6, pp. 327-338, 1974. · Zbl 0291.90059 · doi:10.1007/BF01580248
[20]Fang, S. C., andPeterson, E. L.,A Unification and Generalization of the Eaves and Kojima Fixed-Point Representations of the Complementarity Problem, Northwestern University, Center of Mathematical Studies for Economics and Management Sciences, Discussion Paper No. 365, 1979.
[21]Fang, S. C.,Generalized Variational Inequality, Complementarity and Fixed-Point Problems: Theory and Applications, Northwestern University, PhD Thesis, 1979.
[22]Merrill, O. H.,Applications and Extensions of an Algorithm that Computes Fixed Points of Certain Upper Semicontinuous Point-to-Set Mappings, University of Michigan, PhD Thesis, 1972.
[23]Eaves, B. C., andSaigal, R.,Homotopies for Computation of Fixed Points on Unbounded Regions, Mathematical Programming, Vol. 3, pp. 225-237, 1972. · Zbl 0258.65060 · doi:10.1007/BF01584991
[24]Kluge, R., andTelschow, G.,On the Convergence and Speed of Some Iteration Methods for Variational Inequalities, I, Theory of Nonlinear Operators, Edited by R. Kluge and A. Müller, Akademie-Verlag, Berlin, Germany, 1977.